MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the infinity central station "stopped" on september 1st, 8:3pm.No details on the nature of the "stop" was provided.It was then restarted at 9:53 pm.There was no report of adverse patient impact or patient death.
 
Additional Manufacturer Narrative
The investigation was started but is not yet concluded.We cannot exclude that the investigation alters the device or a sample of the batch concerned in a way which may affect any subsequent evaluation of the causes of the incident.We assume that such an analysis can begin 10 days following issuance of this initial report, unless the national competent authority contacts us within this time frame opposing an analysis which involves altering the device.
 
Additional Manufacturer Narrative
Multiple attempts for information were made, and no additional information was provided.No root cause or patient impact could be determined.If additional information is made available, the complaint may be reopened.
 
Event or Problem Description
The customer reported that the infinity central station "stopped" on (b)(6), 8:3pm.No details on the nature of the "stop" was provided.It was then restarted at 9:53 pm.There was no report of adverse patient impact or patient death.

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key20339137
Report Number1220063-2024-00110
Device Sequence Number7945608
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)230601(93)MS26800-13
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown